Alert archive / Texas / Coastal Flood Statements in 2015
Coastal Flood Statement 3, NWS Brownsville, TX
NWS Brownsville, TX issued this coastal flood statement at May 29, 2015, 1:06 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2015, 1:06 PM CDT (18:06 UTC)
- Expired
- May 29, 2015, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
332 WHUS44 KBRO 291806 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 106 PM CDT FRI MAY 29 2015 ...MINOR TIDAL OVERWASH AT AREA BEACHES THROUGH THIS EVENING... .AN AREA OF LOW PRESSURE OVER THE LOWER TEXAS GULF WATERS IS INCREASING SOUTHEAST WINDS BETWEEN 30 TO 35 KNOTS AND AS A RESULT BUILDING SEAS IN THE NEAR SHORE WATERS. THIS IS CREATING A PERSISTEN EASTERLY SWELL PRODUCING MINOR OVERWASH ALONG THE SOUTH PADRE ISLAND BEACHES TODAY. TXZ256-257-300000- /O.NEW.KBRO.CF.S.0003.150529T1806Z-150530T0000Z/ COASTAL WILLACY-COASTAL CAMERON- 106 PM CDT FRI MAY 29 2015 ...INCREASE IN WAVE HEIGHTS CONTINUE TODAY... * COASTAL FLOODING...MINOR OVERWASH AT AREA BEACHES WITH SURF APPROACHING THE SAND DUNES. * TIMING...THROUGH THE EVENING. * IMPACTS...DRIVING AND WALKING ALONG THE BEACH MAY BE DIFFICULT AS THE WATER LEVEL RISE. DRIVING IS DISCOURAGED AND DAMAGE TO A VEHICLE IS POSSIBLE WITH THE HIGHER SURF. $$ TORRES
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this coastal flood statement went out at May 29, 12:50 PM CDT, 16 minutes earlier.
Area forecast discussion, May 29, 12:50 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 1250 PM CDT FRI MAY 29 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...MVC DEVELOPED RIGHT ALONG THE COAST NEAR SOUTH PADRE ISLAND AND PORT ISABEL. THIS LOW IS STRENGTHENING AND INCREASING THE SOUTHEAST TO EAST WINDS AT THIS TIME. EXPECT GUSTY WINDS CLOSE TO 40 TO 45 KNOTS WITH LIGHT RAIN. THIS WILL IMPACT KBRO IN THE NEXT HOUR AND EXTEND INTO HARLINGEN. CONDITIONS WILL BEGIN TO IMPROVE WITH LIGHTER WINDS TONIGHT. AROUND MIDNIGHT PATCHY FOG IS POSSIBLE WITH LOW CEILINGS DUE TO THE HUMIDITY AND TE SATURATED SOIL ACROSS THE AREA FROM RAINFALL TODAY. && .PREV DISCUSSION... /ISSUED 908 AM CDT FRI MAY 29 2015/ DISCUSSION...A LINE OF THUNDERSTORMS IS MOVING SOUTH TO SOUTHEAST AT AROUND 10 TO 15 MPH PRODUCING SOME STRONG GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING. INCREASE POPS THROUGH MID MORNING AS THIS LINE MOVES THROUGH THE AREA. STRONG GUSTY WINDS WILL PICK UP BETWEEN 40 TO 50 MPH AS THIS LINE MOVES THROUGH THE LOWER RIO GRANDE VALLEY. PREV DISCUSSION... /ISSUED 614 AM CDT FRI MAY 29 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...A SQUALL LINE IS MOVING SOUTHEAST THROUGH THE CWA AT 20 TO 25 MPH. THIS WILL PLACE STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...STRONG...GUSTY WINDS...AND HEAVY RAIN NEAR THE TAF SITES WITHIN TWO TO THREE HOURS. LOWER CIGS AND VSBY WILL BE POSSIBLE NEAR ANY STORMS. AN AVIATION WEATHER WARNING...OR AWW... MAY BE NEEDED FOR BRO AHEAD OF THE STRONGER WEATHER. ONCE THE LINE OF STORMS MOVES AWAY AND/OR WEAKENS...AVIATION CONDITIONS WILL IMPROVE...WITH MVFR TO IFR CEILINGS LIFTING TO VFR. A MIX OF CLOUDS AND SUN WITH MODERATE SOUTHEAST WINDS SHOULD RETURN THIS AFTERNOON. PREV DISCUSSION... /ISSUED 259 AM CDT FRI MAY 29 2015/ SHORT TERM /NOW THROUGH SATURDAY/...AN EARLY MORNING SQUALL LINE IS APPROACHING THE CWA FROM THE NORTH. THE LINE WILL REACH THE NORTHERN RANCHLANDS AND BRUSH COUNTRY AROUND 4 AM AND MOVE THROUGH THE AREA BY AROUND 8 AM. STRAIGHT LINE WINDS AND SMALL HAIL APPEAR TO BE THE MAIN THREATS. HAVE ADJUSTED THE INHERITED FORECAST FOR THE CURRENT TRENDS ACCORDINGLY. ONCE THE SQUALL LINE MOVES THROUGH...SHOULD SEE A MIX OF CLOUDS AND SUN TODAY WITH HIGH TEMPS IN THE MID 80S TO LOWER 90S. RAIN CHANCES SHOULD END BY AROUND NOON...AND SOME CLRNG ALONG WITH MDT SOUTHEAST WINDS WILL GET THE LOW CU STREAKS GOING... BUT FORECAST PWAT WILL REMAIN BELOW 1.5 INCHES AND ANY SEA BREEZE WILL BE WEAK. TONIGHT INTO SATURDAY SHOULD BE RATHER QUIET...WITH A WEAK COLD FRONT DESCENDING FROM THE NORTH INTO CENTRAL TEXAS...WHERE IT MAY STALL. A FEW SHOWERS COULD DEVELOP DURING THE DAY WITH LIMITED CAP AND DAYTIME HEATING. CONVECTION WILL LIKELY ALSO FIRE OVER THE MEXICAN MOUNTAINS BY AFTERNOON WITH BETTER LOW LEVEL MOISTURE CONVERGENCE AND ENERGY FOCUSED IN TAIL OF EXITING MID LEVEL TROUGH. OVERNIGHT LOWS WILL BE IN THE MID 70S...WITH HIGH TEMPS ON SATURDAY AGAIN RANGING FROM THE LOWER TO MID 80S TO THE LOWER 90S. LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...SFC COLD FRONT WILL MOVE INTO SOUTHERN TEXAS AND STALL THROUGH MONDAY NIGHT NORTH OF THE CWA THEN DISSIPATE BY TUESDAY. AN UPPER TROF WILL ALSO DEVELOP ACROSS THE MID SOUTH WITH A CLOSED LOW DEVELOPING AND RETROGRADING SOUTHWESTWARD TO THE NORTHERN GULF OF MEXICO TUESDAY NIGHT THEN MEANDERING ACROSS SOUTHERN LOUISIANA THROUGH THURSDAY. OVERALL WE WILL BE ON THE SUBSIDENT SIDE OF THE UPPER LOW HOWEVER ENOUGH MOISTURE WILL BE AROUND AND A DECENT SEABREEZE SETUP SUNDAY AND MONDAY FOR ISOLATED TO SCATTERED CONVECTION. MORE SUBSTANTIAL DRY AIR WORKS INTO THE MID LEVELS TUESDAY THROUGH THURSDAY LEADING TO MORE ISOLATED CONVECTION ALONG THE WEAKER SEABREEZE IF ANY AT ALL. MARINE /NOW THROUGH SATURDAY/...AN EARLY MORNING SQUALL LINE WILL RESULT IN MARINE SHOWERS AND THUNDERSTORMS THROUGH NOON OR EARLY AFTERNOON AS IT MOVES FROM NORTHWEST TO SOUTHEAST AT 25 TO 30 KTS. THE SQUALL LINE SHOULD ENTER THE NORTHWEST WATERS AROUND 4 AM. WIND GUSTS TO 40 KTS...FREQUENT LIGHTNING...AND ROUGH SEAS WILL ACCOMPANY THE LINE. OUTSIDE OF THIS INITIAL DISRUPTION...HIGH PRESSURE OVER THE NORTHWEST GULF WILL MAINTAIN MODERATE SOUTHEAST WINDS AND MODERATE SEAS. SATURDAY NIGHT THROUGH TUESDAY... WINDS WILL SHIFT TO THE NORTHEAST SUNDAY BUT REMAIN LIGHT AS THE WEAK COLD FRONT MOVES INTO THE NORTHWEST GULF OF MEXICO. WINDS WILL REMAIN LIGHT AND VARIABLE MONDAY AS THE PRESSURE GRADIENT REMAINS WEAK ACROSS THE WESTERN GULF. LIGHT SOUTHEAST WINDS WILL RETURN TUESDAY AS LOW PRESSURE DEVELOPS ACROSS WEST TEXAS. SEAS WILL BE 1-3 FEET THROUGH THE PERIOD. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 67/61
Hazardous weather outlook, May 29, 4:13 AM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 413 AM CDT FRI MAY 29 2015 TXZ248>257-300915- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 413 AM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-300915- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 413 AM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE MARINE THUNDERSTORMS ASSOCIATED WITH A SQUALL LINE WILL AFFECT THE LOWER TEXAS COASTAL WATERS THIS MORNING... BUT SHOULD MOVE OUT OF THE AREA BY THIS AFTERNOON. FREQUENT LIGHTNING...HIGH WINDS...AND ROUGH SEAS WILL ACCOMPANY THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 29, 8:01 AM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
801 AM CDT FRI MAY 29 2015
TXZ253>257-291400-
COASTAL WILLACY TX-INLAND WILLACY TX-HIDALGO TX-COASTAL CAMERON TX-
INLAND CAMERON TX-
801 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO...CAMERON
AND CENTRAL WILLACY COUNTIES UNTIL 900 AM CDT...
AT 801 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF PORT
MANSFIELD CHAMBER OF COMMERCE TO SANTA ANA NATIONAL WILDLIFE
REFUGE...AND MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...MCALLEN...PHARR...HARLINGEN...WESLACO...SAN JUAN...SAN
BENITO...ALAMO...DONNA...MERCEDES...RAYMONDVILLE...HIDALGO...LA
FERIA...EDCOUCH...LA VILLA...MISSION FIRE STATION NUMBER 5...DONNA
POLICE DEPARTMENT...PHARR MEMORIAL LIBRARY...VALLEY REGIONAL MEDICAL
CENTER AND PSJA HIGH SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2611 9717 2609 9723 2610 9721 2612 9722
2609 9724 2592 9754 2603 9766 2606 9820
2617 9839 2660 9745 2643 9744 2642 9744
2641 9745 2643 9725 2636 9733 2641 9724
2615 9717
TIME...MOT...LOC 1301Z 328DEG 23KT 2651 9731 2606 9818
CASTILLOSpecial weather statement, May 29, 8:45 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
845 AM CDT FRI MAY 29 2015
TXZ255-257-291445-
COASTAL CAMERON TX-INLAND CAMERON TX-
845 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON COUNTY UNTIL
945 AM CDT...
AT 845 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOLLY BEACH...OR NEAR LAGUNA VISTA POLICE DEPARTMENT...MOVING SOUTH
AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...PORT ISABEL CITY HALL...LAGUNA VISTA POLICE
DEPARTMENT...PORT ISABEL--LAGUNA HEIGHTS...PORT ISABEL LIGHTHOUSE...
GARRIA ELEMENTARY SCHOOL...PORT ISABEL HIGH SCHOOL...HOLLY BEACH...
PORT ISABEL FIRE AND POLICE DEPARTMENT...WASHINGTON PARK...SOUTH
POINT...BAYVIEW...DEL MAR HEIGHTS...PEDRO BENEVIDES COUNTY PARK AND
PORT ISABEL LIBRARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2623 9746 2628 9729 2628 9728 2627 9728
2625 9733 2624 9731 2622 9734 2623 9732
2622 9727 2613 9728 2614 9726 2614 9724
2611 9730 2607 9717 2595 9715 2593 9735
2584 9738
TIME...MOT...LOC 1345Z 342DEG 16KT 2613 9738
CASTILLOSpecial weather statement, May 29, 9:41 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
941 AM CDT FRI MAY 29 2015
TXZ255-257-291530-
COASTAL CAMERON TX-INLAND CAMERON TX-
941 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON COUNTY UNTIL
1030 AM CDT...
AT 940 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BROWNSVILLE FIRE DEPARTMENT
STATION SIX TO NEAR RIVERA HIGH SCHOOL TO NEAR PORT ISABEL HIGH
SCHOOL...AND MOVING SOUTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...SAMS MEMORIAL STADIUM...PACE HIGH SCHOOL...BROWNSVILLE
CENTRAL FIRE STATION...VALLEY BAPTIST MEDICAL CENTER BROWNSVILLE...
VALLEY REGIONAL MEDICAL CENTER...LAURELES...VALLEY INTERNATIONAL
COUNTRY CLUB...BROWNSVILLE CITY HALL...LAGUNA VISTA POLICE
DEPARTMENT...HANNA HIGH SCHOOL...ITEC CAMPUS...GLADYS PORTER ZOO...
FORT BROWN MEMORIAL GOLF COURSE...OLMITO...PORT ISABEL CITY HALL...
BROWNSVILLE MULTIMODAL TERMINAL...CAMERON COUNTY COURTHOUSE...DEAN
PORTER PARK AND RIVERA HIGH SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2589 9752 2594 9758 2617 9756 2615 9737
2628 9728 2623 9731 2625 9728 2613 9728
2614 9724 2611 9730 2608 9723 2612 9722
2604 9719 2600 9726 2598 9718 2597 9718
2593 9735 2584 9738
TIME...MOT...LOC 1440Z 355DEG 15KT 2595 9747 2594 9736 2604 9729
CASTILLOLocal storm report, May 29, 10:22 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1022 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN BROWNSVILLE 25.93N 97.48W
05/29/2015 E1.50 INCH CAMERON TX LAW ENFORCEMENT
MINOR STREET FLOODING REPORTED AT ROBINDALE AND HWY 48
AND PRICE RD. AT BERNARD
&&
EVENT NUMBER BRO1500099
GBThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:59 AM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 46 min |
| May 29, 4:42 AM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg, Starr | 48 min |
| May 29, 5:18 AM CDT | Special Marine Warning | BRO | 117 min | |
| May 29, 5:33 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Kenedy | 42 min |
| May 29, 5:48 AM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 117 min |
| May 29, 5:59 AM CDT | Areal Flood Advisory | BRO | Zapata | 3 hr |
| May 29, 6:04 AM CDT | Special Weather Statement | BRO | Hidalgo, Starr | 41 min |
| May 29, 6:17 AM CDT | Special Weather Statement | BRO | Kenedy | 28 min |
| May 29, 6:38 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr | 112 min |
| May 29, 6:42 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 29, 6:54 AM CDT | Special Weather Statement | BRO | Hidalgo, Willacy | 66 min |
| May 29, 7:18 AM CDT | Special Marine Warning | BRO | 117 min | |
| May 29, 7:38 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Kenedy, Starr, Willacy | 2 hr |
| May 29, 7:54 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 36 min |
| May 29, 8:01 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 59 min |
| May 29, 8:25 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 3 hr |
| May 29, 8:45 AM CDT | Special Weather Statement | BRO | Cameron | 60 min |
| May 29, 9:14 AM CDT | Special Marine Warning | BRO | 91 min | |
| May 29, 9:34 AM CDT | Areal Flood Advisory | BRO | Cameron | 116 min |
| May 29, 9:41 AM CDT | Special Weather Statement | BRO | Cameron | 49 min |
| May 29, 11:04 AM CDT | Areal Flood Advisory | BRO | Cameron | 116 min |
| May 29, 12:51 PM CDT | Wind Advisory | BRO | Cameron | 2 hr |
| May 29, 1:05 PM CDT | Small Craft Advisory for Winds | BRO | 3 hr |
Nearby
Coastal Flood Statements in Texas, 2015Every coastal flood statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.